RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2011, Volume 8, Pages 62–67 (Mi semr306)  

This article is cited in 3 scientific papers (total in 3 papers)

Research papers

Some topics in graph theory related with group theory

V. I. Trofimov

Institute of Mathematics and Mechanics, Russian Academy of Sciences, Ural Branch, Ekaterinburg, Russia

Abstract: We discuss some concepts concerning graphs (mainly concepts of symmetrical extensions of graphs by graphs and of $k$-contractibility, $k$ a positive integer, for graphs), which are related with the group theory and seem to be of interest.

Keywords: vertex-symmetric graph, symmetrical extension, $k$-contractibility.

Full text: PDF file (637 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.54, 519.17
MSC: 05C25, 20F65
Received December 29, 2010, published March 5, 2011
Language: English

Citation: V. I. Trofimov, “Some topics in graph theory related with group theory”, Sib. Èlektron. Mat. Izv., 8 (2011), 62–67

Citation in format AMSBIB
\Bibitem{Tro11}
\by V.~I.~Trofimov
\paper Some topics in graph theory related with group theory
\jour Sib. \`Elektron. Mat. Izv.
\yr 2011
\vol 8
\pages 62--67
\mathnet{http://mi.mathnet.ru/semr306}


Linking options:
  • http://mi.mathnet.ru/eng/semr306
  • http://mi.mathnet.ru/eng/semr/v8/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Neganova, V. I. Trofimov, “O simmetricheskikh $4$-rasshireniyakh $2$-mernoi reshetki”, Tr. IMM UrO RAN, 17, no. 3, 2011, 242–257  mathnet  elib
    2. E. A. Neganova, “$Aut_0(\Lambda^2)$-symmetrical 4-extensions of the 2-dimensional grid $\Lambda^2$”, Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 84–106  mathnet  crossref  isi  elib
    3. Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 107–112  mathnet  crossref  isi  elib
  • Number of views:
    This page:247
    Full text:86
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019